Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin Major Increased Dreaming??

Posted by PoohBear on February 5, 2004, at 12:09:42

In reply to Re: Wellbutrin Major Increased Dreaming?? jay, posted by paxvox2000 on April 26, 2002, at 20:54:50

Wellbutrin doesn't seem to affect my dreams that much, but I'm taking a very low dose, 37.5mg to augment Effexor. The thing for me that was bad at first was the Effexor. When I first started I had very vivid, technicolor, violent nightmares. These eventually went away, but they came as somewaht of a shock to some one who normally can't remember what he dreamed after his shower...

Tony


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PoohBear thread:104012
URL: http://www.dr-bob.org/babble/20040204/msgs/309780.html